# SDR USAA920080929

- Difficulty date: April 22, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 6547959U67
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CORROSION ON THE AFT CARGO DOOR CUT OUT FORWARD FRAME STRAP, BS 800, S25R, WL 157.  REPLACED THE AFT CARGO DOOR CUT OUT FORWARD FRAME STRAP, BS 800, S25R, WL 157 IAW B737 SRM 51-40-05.
